# SDR UIEA2017041400570

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FLOOR SUPPORT CORRODED NEAR BS 2380, LBL 20.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 REV.79,  DWG 65B38754 SH8 REV 1, AND SRM 51-40-02, REV 79.
